Alert archive / Missouri / Frost Advisories in 2016
Frost Advisory 2, NWS Paducah, KY
NWS Paducah, KY issued this frost advisory at Mar 27, 2016, 9:52 PM CDT for 5 counties in Missouri. It took effect at Mar 28, 2016, 12:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2016, 9:52 PM CDT (02:52 UTC)
- In effect from
- Mar 28, 2016, 12:00 AM CDT
- Expired
- Mar 28, 2016, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Paducah, KY
Counties Bollinger County, MO, Carter County, MO, Perry County, MO, Ripley County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 147 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 2.9 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1552 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
652 WWUS73 KPAH 280252 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 952 PM CDT SUN MAR 27 2016 MOZ100-107-108-281400- /O.NEW.KPAH.FR.Y.0002.160328T0500Z-160328T1400Z/ WAYNE MO-CARTER-RIPLEY- INCLUDING THE CITIES OF...PIEDMONT...VAN BUREN...DONIPHAN 952 PM CDT SUN MAR 27 2016 ...FROST ADVISORY IN EFFECT UNTIL 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT MONDAY. * TEMPERATURE...TEMPERATURES LATE TONIGHT DROPPING INTO THE LOWER TO MID 30S ALONG WITH CLEARING SKIES AND LIGHT WINDS WILL SET THE STAGE FOR AREAS OF FROST. * IMPACTS...THE FROST COULD POSE A HAZARD TO SOME TENDER VEGETATION AND OUTDOOR PLANTS...IF THEY ARE LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JP
1 follow-up statement
772 WWUS73 KPAH 280422 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 1122 PM CDT SUN MAR 27 2016 MOZ076-086-281400- /O.EXA.KPAH.FR.Y.0002.160328T0500Z-160328T1400Z/ PERRY MO-BOLLINGER- INCLUDING THE CITIES OF...PERRYVILLE...SILVER LAKE...MARBLE HILL 1122 PM CDT SUN MAR 27 2016 ...FROST ADVISORY IN EFFECT UNTIL 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT MONDAY. * TEMPERATURE...TEMPERATURES LATE TONIGHT DROPPING INTO THE LOWER TO MID 30S ALONG WITH CLEARING SKIES AND LIGHT WINDS WILL SET THE STAGE FOR AREAS OF FROST. * IMPACTS...THE FROST COULD POSE A HAZARD TO SOME TENDER VEGETATION AND OUTDOOR PLANTS...IF THEY ARE LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MOZ100-107-108-281400- /O.CON.KPAH.FR.Y.0002.160328T0500Z-160328T1400Z/ WAYNE MO-CARTER-RIPLEY- INCLUDING THE CITIES OF...PIEDMONT...VAN BUREN...DONIPHAN 1122 PM CDT SUN MAR 27 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT MONDAY... * TEMPERATURE...TEMPERATURES LATE TONIGHT DROPPING INTO THE LOWER TO MID 30S ALONG WITH CLEARING SKIES AND LIGHT WINDS WILL SET THE STAGE FOR AREAS OF FROST. * IMPACTS...THE FROST COULD POSE A HAZARD TO SOME TENDER VEGETATION AND OUTDOOR PLANTS...IF THEY ARE LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this frost advisory went out at Mar 27, 7:29 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Mar 27, 7:29 PM CDT, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service Paducah KY 729 PM CDT SUN MAR 27 2016 .UPDATE... Issued at 729 PM CDT SUN MAR 27 2016 Updated aviation discussion. && .MESOSCALE DISCUSSION... Issued at 608 PM CDT Sun Mar 27 2016 Main wind shift/gust front line with the cold front at 6 pm CDT was located near a Bellmont (Wabash Co. IL), Cairo (Alexander Co. IL), to New Madrid (New Madrid Co. MO). Decent drying aloft/momentum/gradient winds is supporting isolated wind gusts in excess of 45 mph in these areas, especially over southern sections of Southeast Missouri (toward the delta region) and leading into Southwest Kentucky. The nose of the lower theta-e air aloft and sharper lapse rates aloft continue to fire sub-severe/severe convection over West Kentucky and Southwest Indiana. The 3km HRRR guidance continues to do well with the timing/location of the convective lines this afternoon into early this evening. As SPC noted in their Mesoscale discussion, satellite imagery suggests somewhat of a negative tilt in the trough. This should support sharpening lapse rates and some increase in shear for the next 1-2 hours over our forecast area. The loss of insolation may temper any surface based contribution to CAPE, but any kinematic forcing may compensate in the very near term. Anticipate that reports of 1/4" to 1/2" inch hail size will become the dominant feature around or after 00z Monday (7 pm CDT). Updated the gridded forecast package to reflect the sharp drop in temperatures, as well episodic wind increases along and just behind the cold front. There is some concern noted with the HRRR reflectivity pattern over Southwest Indiana between 6 pm and 8 pm. There is a suggestion of an MCV development just ahead of the front in that area. If the boundary layer does not stabilize sufficiently, this could suggest an enhanced wind threat. && .SHORT TERM...(This evening through Tuesday night) Issued at 121 PM CDT Sun Mar 27 2016 Cold front is analyzed with westerlies from STL to just west of UNO. Visible imagery shows dense cloud mass just behind boundary with radar indicating cold advection post frontal rain across cntl MO. BINOVC in pre frontal environ over PAH FA, with peaking afternoon temps in l-m70s and dew points ranging from u50s (west) to lower 60s (east). The window for convection is short-lived, from as little as 1-2 hours in our west, to as much as 3-4 hours in our east. The front will make rapid eastward progression thru the pm/early evening hours. It will encounter MUCapes supportive of thunder potential, with temps aloft and steepened lapse rates supportive of SLGT risk svr, mainly along/east of Lower Ohio River valley region and across much of WKY. Thunder chances then drop off markedly/shifting east after 00z and scour entirely after 03z or 04z. Will continue close weather watch for pm svr potential, with damaging winds/hail still primary hazards if a svr storm occurs. After fropa, pops eliminated and skies clear shortly thereafter (mainly after midnight) tonight. We'll see some 30s dip into the area tonight for lows, mainly across our western third/counties. While patchy frost may be possible in the Ozarks or western fringe counties, believe winds will hold light breeze for all but very end of night (far west) and thus preclude necessity for frost headline like further to our West. Slightly cooler/drier air then works down the column for tmrw/tmrw night. Tuesday is an airmass modifying/rebounding day, though not as warm as today. .LONG TERM...(Wednesday through Sunday Night) Issued at 209 PM CDT Sun Mar 27 2016 The primary weather feature will occur within the first 24 hours of the extended forecast period. The trough forecast to build into the Pacific Northwest U.S. today will carve out a closed low across the Western U.S. through Tuesday. As the western limb of the slightly westward tilted north-south orient ridge moves east of the area, the moisture plume from the Gulf of Mexico will intersect with more favorable instability on Wednesday. This will produce of a mix of showers and thunderstorms, as minor impulses rotate around the eastern limb of the trough from northern Mexico and northward from the Lower Mississippi Valley. The thunderstorm activity should diminish following the passage of the front (albeit weak) Wednesday night, as the upper low from the Western U.S. shifts into the Middle Mississippi Valley and upper Midwest. By Thursday, the flow of moisture is truncated as the broad upper trough across the Midwest shears out along the southern edge. This will limit the deep layer moisture, with the only contribution from existing moisture advected around the trough from the upper Midwest. Given the variability in both the speed and location of the upper trough, there may be intermittent injection of cold air advection shower (possibly isolated thunderstorm) development from northwest to southeast across the WFO PAH forecast area. For all intent and purposes, plan to keep the area dry, as coverage will be sporadic at best Friday into Saturday. With the switch to northwest flow late Friday night through Sunday night, we could see temperatures falling back into the 30s. we could see frost potential and possibly a mild freeze potential each night next weekend. && .AVIATION... Issued at 729 PM CDT Sun Mar 27 2016 A cold front was more than two-thirds across the PAH forecast area at this writing, and will continue its rapid eastward trek, sharply changing the wind direction to northwest and causing wind gusts above 20 kts for a while after fropa. For the western terminals (incl. KCGI/ PAH), the gusty northwest winds are expected to settle down by mid evening. In the east (incl. KEVV/KOWB), the winds are expected to settle down a few hours after midnight. MVFR cigs have been hard to come by recently. The latest high resolution guidance suggests that, if MVFR cigs west of the MS River hold together, they will last about as long as the 20 kt+ wind gusts. && .PAH Watches/Warnings/Advisories... IL...None. MO...None. IN...None. KY...None. && MESOSCALE...Smith LONG TERM...Smith AVIATION...DB
Hazardous weather outlook, Mar 27, 8:56 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 856 PM CDT SUN MAR 27 2016 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-281000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 856 PM CDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER CHANCE OF THUNDERSTORMS IS FORECAST WEDNESDAY INTO THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JP
In the hours before
Local storm report, Mar 27, 7:53 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
753 PM CDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TORNADO 2 W CROFTON 37.05N 87.52W
03/27/2016 CHRISTIAN KY EMERGENCY MNGR
TORNADO UNCONFIRMED...BUT POWER OUTAGES REPORTED ALONG
WITH BARN COMPLETELY DESTROYED NEAR OLD PALESTINE ROAD
AND SEVERAL NEARBY HOUSES HEAVILY DAMAGED
&&
BP2Local storm report, Mar 27, 8:02 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
802 PM CDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM TORNADO 8 NW HOPKINSVILLE 36.94N 87.59W
03/27/2016 CHRISTIAN KY EMERGENCY MNGR
TORNADO UNCONFIRMED...BARN HAS ROOF OFF ON PRINCETON ROAD
NORTHWEST OF HOPKINSVILLE...SEVERAL HOUSES DAMAGED. NO
INJURIES.
&&
BP2Local storm report, Mar 27, 8:11 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
811 PM CDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TORNADO CROFTON 37.05N 87.48W
03/27/2016 CHRISTIAN KY EMERGENCY MNGR
UNCONFIRMED...POWER OUTAGES REPORTED
&&
BP2Local storm report, Mar 27, 9:09 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
909 PM CDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL OLMSTED 37.18N 89.08W
03/27/2016 E0.75 INCH PULASKI IL TRAINED SPOTTER
PEA TO DIME SIZE HAIL REPORTED.
0348 PM HAIL 5 N GOREVILLE 37.63N 88.97W
03/27/2016 M0.75 INCH WILLIAMSON IL TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN THE LAKE OF EGYPT AREA
0415 PM HAIL NEW BURNSIDE 37.58N 88.77W
03/27/2016 M1.00 INCH JOHNSON IL TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED.
0420 PM HAIL WINGO 36.64N 88.74W
03/27/2016 M0.75 INCH GRAVES KY TRAINED SPOTTER
DIME TO PENNY SIZE HAIL REPORTED.
0425 PM HAIL WINGO 36.64N 88.74W
03/27/2016 M1.00 INCH GRAVES KY TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED.
0450 PM HAIL HARRISBURG 37.74N 88.55W
03/27/2016 M0.75 INCH SALINE IL TRAINED SPOTTER
PEA TO DIME SIZE HAIL REPORTED.
0505 PM HAIL 8 SE GREENVILLE 37.12N 87.08W
03/27/2016 M0.25 INCH MUHLENBERG KY TRAINED SPOTTER
PEA SIZE HAIL WITH TORRENTIAL RAIN.
0510 PM HAIL 6 SW GREENVILLE 37.15N 87.26W
03/27/2016 M0.88 INCH MUHLENBERG KY TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED WITH TORRENTIAL RAIN
0525 PM NON-TSTM WND GST 1 N DELTA 37.21N 89.74W
03/27/2016 E50.00 MPH CAPE GIRARDEAU MO TRAINED SPOTTER
WINDS ESTIMATED 40 TO 50 MPH
0527 PM HAIL CENTRAL CITY 37.30N 87.13W
03/27/2016 M0.88 INCH MUHLENBERG KY LAW ENFORCEMENT
DIME TO NICKEL SIZE HAIL REPORTED.
0709 PM TORNADO 8 NW HOPKINSVILLE 36.94N 87.59W
03/27/2016 CHRISTIAN KY EMERGENCY MNGR
TORNADO UNCONFIRMED...BARN HAS ROOF OFF ON PRINCETON ROAD
NORTHWEST OF HOPKINSVILLE...SEVERAL HOUSES DAMAGED. NO
INJURIES.
0719 PM TORNADO CROFTON 37.05N 87.48W
03/27/2016 CHRISTIAN KY EMERGENCY MNGR
UNCONFIRMED...POWER OUTAGES REPORTED
0719 PM TORNADO 2 W CROFTON 37.05N 87.52W
03/27/2016 CHRISTIAN KY EMERGENCY MNGR
TORNADO UNCONFIRMED...BUT POWER OUTAGES REPORTED ALONG
WITH BARN COMPLETELY DESTROYED NEAR OLD PALESTINE ROAD
AND SEVERAL NEARBY HOUSES HEAVILY DAMAGED
0722 PM FUNNEL CLOUD 1 E CROFTON 37.05N 87.47W
03/27/2016 CHRISTIAN KY EMERGENCY MNGR
FUNNEL SIGHTED ALONG CROFTON FRUIT HILL ROAD BUT UNABLE
TO TELL WHETHER IT IS ON THE GROUND
&&
K. SMITHLocal storm report, Mar 27, 9:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
949 PM CDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TORNADO NNE CERULEAN 36.96N 87.71W
03/27/2016 TRIGG KY FIRE DEPT/RESCUE
UNCONFIRMED TORNADO APPROXIMATELY 0.2 MILES NNE OF
CERULEAN KENTUCKY. ONE BARN BLOWN AWAY. ONE HOUSE WITH
ROOF DAMAGE. DAMAGE TO ONE GARAGE BUILDING. SEVERAL
STORAGE SHEDS DESTROYED. SEVERAL POWER POLES BROKEN. TIME
ESTIMATED FROM RADAR.
&&
K. SMITHLocal storm report, Mar 27, 9:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
952 PM CDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL OLMSTED 37.18N 89.08W
03/27/2016 E0.75 INCH PULASKI IL TRAINED SPOTTER
PEA TO DIME SIZE HAIL REPORTED.
0348 PM HAIL 5 N GOREVILLE 37.63N 88.97W
03/27/2016 M0.75 INCH WILLIAMSON IL TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN THE LAKE OF EGYPT AREA
0415 PM HAIL NEW BURNSIDE 37.58N 88.77W
03/27/2016 M1.00 INCH JOHNSON IL TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED.
0420 PM HAIL WINGO 36.64N 88.74W
03/27/2016 M0.75 INCH GRAVES KY TRAINED SPOTTER
DIME TO PENNY SIZE HAIL REPORTED.
0425 PM HAIL WINGO 36.64N 88.74W
03/27/2016 M1.00 INCH GRAVES KY TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED.
0450 PM HAIL HARRISBURG 37.74N 88.55W
03/27/2016 M0.75 INCH SALINE IL TRAINED SPOTTER
PEA TO DIME SIZE HAIL REPORTED.
0505 PM HAIL 8 SE GREENVILLE 37.12N 87.08W
03/27/2016 M0.25 INCH MUHLENBERG KY TRAINED SPOTTER
PEA SIZE HAIL WITH TORRENTIAL RAIN.
0510 PM HAIL 6 SW GREENVILLE 37.15N 87.26W
03/27/2016 M0.88 INCH MUHLENBERG KY TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED WITH TORRENTIAL RAIN
0525 PM NON-TSTM WND GST 1 N DELTA 37.21N 89.74W
03/27/2016 E50.00 MPH CAPE GIRARDEAU MO TRAINED SPOTTER
WINDS ESTIMATED 40 TO 50 MPH
0527 PM HAIL CENTRAL CITY 37.30N 87.13W
03/27/2016 M0.88 INCH MUHLENBERG KY LAW ENFORCEMENT
DIME TO NICKEL SIZE HAIL REPORTED.
0658 PM TORNADO NNE CERULEAN 36.96N 87.71W
03/27/2016 TRIGG KY FIRE DEPT/RESCUE
UNCONFIRMED TORNADO APPROXIMATELY 0.2 MILES NNE OF
CERULEAN KENTUCKY. ONE BARN BLOWN AWAY. ONE HOUSE WITH
ROOF DAMAGE. DAMAGE TO ONE GARAGE BUILDING. SEVERAL
STORAGE SHEDS DESTROYED. SEVERAL POWER POLES BROKEN. TIME
ESTIMATED FROM RADAR.
0709 PM TORNADO 8 NW HOPKINSVILLE 36.94N 87.59W
03/27/2016 CHRISTIAN KY EMERGENCY MNGR
TORNADO UNCONFIRMED...BARN HAS ROOF OFF ON PRINCETON ROAD
NORTHWEST OF HOPKINSVILLE...SEVERAL HOUSES DAMAGED. NO
INJURIES.
0719 PM TORNADO 2 W CROFTON 37.05N 87.52W
03/27/2016 CHRISTIAN KY EMERGENCY MNGR
TORNADO UNCONFIRMED...BUT POWER OUTAGES REPORTED ALONG
WITH BARN COMPLETELY DESTROYED NEAR OLD PALESTINE ROAD
AND SEVERAL NEARBY HOUSES HEAVILY DAMAGED
0719 PM TORNADO CROFTON 37.05N 87.48W
03/27/2016 CHRISTIAN KY EMERGENCY MNGR
UNCONFIRMED...POWER OUTAGES REPORTED
0722 PM FUNNEL CLOUD 1 E CROFTON 37.05N 87.47W
03/27/2016 CHRISTIAN KY EMERGENCY MNGR
FUNNEL SIGHTED ALONG CROFTON FRUIT HILL ROAD BUT UNABLE
TO TELL WHETHER IT IS ON THE GROUND
&&
K. SMITHNearby
Frost Advisories in Missouri, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.